# SDR ASAA2019090530753

- Difficulty date: September 5, 2019
- Submitted: September 23, 2019
- Operation: Air carrier
- Aircraft: N523AS
- Make and model: Boeing 737890
- Aircraft serial: 35194
- Aircraft time: 37,415 hours, 13,172 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Bracket
- Part number: 143A7502159
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD PIT LT SIDE HAS ANGLE BRACKET CRACKED AT LBL 23 APPROX STATION 500H, UNDERNEATH ZEE CHANNEL. GROUNDED - YES. REMOVED CRACKED ANGLE BRACKET LOCATED AT FWD PIT LT SIDE AT APPROX LBL 23, STATION 500H UNDERNEATH ZEE CHANNEL AND REPLACED WITH NEW ANGLE BRACKETIAW SRM 51-40-02 AND BOEING DWG 143A7505 REV-.
